MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Lot Number 10897H25
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 02/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that partial dissection occurred requiring additional intervention.A 6.0 x 200 mm 200cm ranger drug-coated balloon catheter was selected for use.During the procedure, the sheath had been inserted at a slightly right angle.Although the balloon crossed without difficulty, the ranger could not pass through the sheath and was slowly withdrawn together with the sheath (with the sheath left in place).The second 6.0 x 200 mm 200cm ranger drug-coated balloon catheter was also quite tight but was eventually delivered.Consequently, a partial dissection was noted after the removal of the 2nd ranger drug-coated balloon catheter.As a result, a non-boston scientific stent was placed as a bailout.After the procedure, the sheath was checked and no kinking or other abnormalities were observed.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Investigation results: the device was not received for analysis despite multiple inquiries regarding return status.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a review of the ranger dcb device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
 
Event or Problem Description

Brand Name
RANGER PACLITAXEL-COATED PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24552616
Report Number2124215-2026-12998
Device Sequence Number9404614
Product Code ONU
UDI-Device Identifier00191506046811
UDI-Public(01)00191506046811(17)271007(10)10897H25
Combination Product (Y/N)Y
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number10897H25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/16/2026
Date Device Manufactured10/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTRODUCER SHEATH - TERUMO 6F INTRODUCER; INTRODUCER SHEATH - TERUMO 6F INTRODUCER; STENT - SMART; STENT - SMART
Outcome Attributed to Adverse Event Other;
Patient SexUnknown